# SDR MALA954746

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC725
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 27311141003
- Condition: Worn
- Location: Ws 27.103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE RIGHT WING TRAILING EDGE RIB AT WS 27.103 TO HAVE THE FLAP WALKING BEAM DOUBLER WORN.  REPAIRS WERE COMPLETED BY REPLACING THE DOUBLER, P/N 27-311141-003, IAW FAC ARP 57-109513.  (M)
